# SDR 06FDEA03344

- Difficulty date: September 18, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 384
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 14" BY 9" AT STA 3720TO STA 384, LT S20 TO LT S21 (DOT NR 26) REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED PER FAA APPROVED DATA.  REMOVED EXISTING REPAIR DOUBLER, FABRICATED NEW DOUBLER FROM 0.090" 2024T3 AND   INSTALLED PER SRM 53-30-3, 51-10-2, 51-30-5, AND 51-30-2.
